# SDR MWEA96073

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Handle Mount
- Condition: Cracked
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FS 1121 IN AFT ACCESSORY COMP WHERE THE VENTRAL STAIR OPEN/CLOSE HANDLE MOUNTS TO STAIR JAMB.  INSTALLED REPAIR IAW SRM 53-03, FIG 34.
